# SDR CALA2012022800135

- Difficulty date: February 27, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N24702
- Make and model: Boeing 737724
- Aircraft serial: 28763
- Aircraft time: 46,472 hours, 15,474 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Bracket
- Part number: 143A11201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK LEFT FRAME BRACKET AT STA 480L CRACKED.  REPAIRED LEFT FRAME BRACKET PER EA5310-04716.
